# SDR A6WA200540160

- Difficulty date: April 18, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING PLANK UNDER PANEL 650HB IS CHAFED IN TWO AREAS.  INBOARD AREA CHAFED .050 INCH WIDE 6 INCHES LONG APPROX .002 INCH DEEP.  OUTBOARD AREA CHAFED .050 INCH WIDE 4 INCHES LONG APPROX .001 INCH DEEP.  FORWARD CENTER IS AT STARTING STAGES OF CORROSION .5 INCH LONG .1 INCH WIDE.  REPAIRED BY BLENDING OUT DAMAGE, PERFORMING NDT, ROTO-PEENED RE-WORKED AREA IAW BOMBARDIER INC REO 601R-57-21-030 REVD.  (M)
